# SDR REXA2012040300467

- Difficulty date: April 3, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 20,356 hours, 18,137 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Dampener
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT VIBRATION,  PASSING FL230.  REDUCED POWER SETTING CONTINUED CLIMB AND INCREASED POWER TO NORMAL CLIMB THRUST PASSING FL 250 VIBRATIONS CEASED AFTER THAT.  REF NON-ROUTINE CONTINUATION CARDS FOR REMOVED AND REPLACED OF PCU AND FLAIR DAMPENER BUSHINGS AND BOLTS.
